# SDR SWIA200819799

- Difficulty date: May 2, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 14,678 hours, 9,980 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA280 LOWER CROSSBEAM IS CORRODED. (FOUND AT C-CHECK) COMPLIED WITH REPAIRS OF STA280 CROSSBEAM IAW SRM 51-42-06-001-001-A01.
